# SDR CA121206006

- Difficulty date: December 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) PILOT REPORT DOING THE ILS 30 CYQU. SELECTED GEAR DOWN. HAD UNSAFE INDICATION FOR RT MAIN GEAR.  VISUALLY CONFIRMED THAT RT MAIN ONLY EXTENDED WAY DOWN.  INFORMED QU FSS THAT WAS GOING AROUND.  WAS PASSED OFF.  REQUESTED TIME TO RUN EMERGENCY CHECKLIST AND COMPLETED EMERGENCY CHECKLIST IAW SOPS.  GEAR EXTENDED AND LOCKED. HAD VISUAL CONFIRMATION.  CLEARED TO LAND.  SPOKE TO OPS MANAGER. DECISION WAS MADE TO RETURN TO DEPARTURE GEAR DOWN.  THIS IS STILL UNDER INVESTIGATION AS TO THE CAUSE, WILL FOLLOW-UP WITH MORE DETAIL ADDED TO THIS REPORT.
